Friend, dasaquin is a very safe supplement and your dogs will not be in a life-threatening position by ingesting 50-60 tablets; they may develop gastrointestinal symptoms like vomiting or diarrhea otherwise they will be fine. I would keep an eye on them for the next day or so, if they develop vomiting or diarrhea this is what you can do:
1- Do not give things like Pepto Bismol or Imodium. Start them on Pepcid AC (famotidine) 10mg 1/4 for the smaller dog 1/2 tablet for the bigger dog every 12 hours for the next 2-3 days. You can buy Pepcid AC over the counter in any pharmacy.
2- No food or water for 6-8 hours. Need to give their gastrointestinal tract time to rest.
3- After 6-8 hours offer a small amount of water. Wait half hour, if no vomiting, offer a small amount of rice (50%) and boiled boneless chicken or ground beef (50%) 4-6 times a day. Keep on this diet for several days then wean into regular diet.
4- If they continue to vomit after doing the above they will need to be seen by your family veterinarian for a hands on examination.
My goal is to provide you with excellent service - I hope I've provided the information you were seeking, if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done.